# SDR YENA2025031900278

- Difficulty date: March 19, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N2156J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11342
- Aircraft time: 6,598 hours, 1,199 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Message
- Condition: Illuminated
- Location: Bleed Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1216, SFO-JFK. (ETOPS) 'CLASS AIR BLEED ( CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY 1) FAULT(S) INDICATED BY AIR BLEED ); PERFORMED BITE TEST OF EBAS SYSTEM IAW AMM 36--11-00. NO FAULTS AT THIS TIME MDDR CLEARED MX-4 UPDATED.
